hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.21857/y26kec3379

Characterizations of *-Lie derivable mappings on prime *-rings

Ahmad N. Alkenani ; Department of Mathematics, King Abdulaziz University, Jeddah, Saudi Arabia
Mohammad Ashraf ; Department of Mathematics, Aligarh Muslim University, Aligarh,202002, India
Bilal Ahmad Wani ; Department of Mathematics, Aligarh Muslim University, Aligarh,202002, India

Puni tekst: engleski, pdf (217 KB) str. 51-69 preuzimanja: 378* citiraj
APA 6th Edition
Alkenani, A.N., Ashraf, M. i Wani, B.A. (2019). Characterizations of *-Lie derivable mappings on prime *-rings. Rad Hrvatske akademije znanosti i umjetnosti, (538=23), 51-69. https://doi.org/10.21857/y26kec3379
MLA 8th Edition
Alkenani, Ahmad N., et al. "Characterizations of *-Lie derivable mappings on prime *-rings." Rad Hrvatske akademije znanosti i umjetnosti, vol. , br. 538=23, 2019, str. 51-69. https://doi.org/10.21857/y26kec3379. Citirano 25.09.2021.
Chicago 17th Edition
Alkenani, Ahmad N., Mohammad Ashraf i Bilal Ahmad Wani. "Characterizations of *-Lie derivable mappings on prime *-rings." Rad Hrvatske akademije znanosti i umjetnosti , br. 538=23 (2019): 51-69. https://doi.org/10.21857/y26kec3379
Harvard
Alkenani, A.N., Ashraf, M., i Wani, B.A. (2019). 'Characterizations of *-Lie derivable mappings on prime *-rings', Rad Hrvatske akademije znanosti i umjetnosti, (538=23), str. 51-69. https://doi.org/10.21857/y26kec3379
Vancouver
Alkenani AN, Ashraf M, Wani BA. Characterizations of *-Lie derivable mappings on prime *-rings. Rad Hrvatske akademije znanosti i umjetnosti [Internet]. 2019 [pristupljeno 25.09.2021.];(538=23):51-69. https://doi.org/10.21857/y26kec3379
IEEE
A.N. Alkenani, M. Ashraf i B.A. Wani, "Characterizations of *-Lie derivable mappings on prime *-rings", Rad Hrvatske akademije znanosti i umjetnosti, vol., br. 538=23, str. 51-69, 2019. [Online]. https://doi.org/10.21857/y26kec3379

Sažetak
Let R be a *-ring containing a nontrivial self-adjoint idempotent. In this paper it is shown that under some mild conditions on R, if a mapping d : R → R satisfies
d([U*, V]) = [d(U)*, V] + [U*, d(V)]
for all U, V ∈ R, then there exists ZU,V ∈ Z(R) (depending on U and V), where Z(R) is the center of R, such that d(U + V) = d(U) + d(V) + ZU,V. Moreover, if R is a 2-torsion free prime *-ring additionally, then d = ψ + ξ, where ψ is an additive *-derivation of R into its central closure T and ξ is a mapping from R into its extended centroid C such that ξ(U + V) = ξ(U) + ξ(V) + ZU,V and ξ([U, V]) = 0 for all U, V ∈ R. Finally, the above ring theoretic results have been applied to some special classes of algebras such as nest algebras and von Neumann algebras.

Ključne riječi
Prime rings; Lie derivable mappings; involution; extended centroid; central closure.

Hrčak ID: 225229

URI
https://hrcak.srce.hr/225229

Posjeta: 560 *